Good grief….can’t my body just figure this stuff out? Two IV’s ago I had this massive dose of energy, so much that I felt I my body couldn’t keep up with how fast my insides were going. This time, I not only DIDN’T have energy, I had a huge crash just a few short hours after the IV. I felt crushed with how tired I felt, inside and out. Then, my joints started to ache. I know from past experience that when my inflammation is really up, I start to feel it in my joints. First, my right knee, then, if I don’t catch it and get some Tylenol, it goes to the other knee, my hips and last night, even to my right shoulder. Ugh!!! I’ll have to call the doctor and report these changes, and make sure we had the right mix. With the energy level, it could be that my body is ready to move past 50% of dosing strength in these IV’s. That would be cool. With the joint pain? I’m not sure if that was related to the IV, but I can’t think of much that I ate that would have caused a flare-up of inflammation. Hmmmm…..
At least I didn’t get a headache from this IV. Though….we might have figured out a connection. For two IV’s back in the Fall, I had a glass of wine the night I got the infusion. And then I would get a headache (I don’t normally get headaches with a glass of wine). When I mentioned it to the doctors last time, they both said the wine could be a trigger, because of the sulfites in it. I remember, when first diagnosed, that I looked up sulfites and why I should stay away from them. But now, I can’t remember why. I’ll have to look it up again, just to refresh my memory. Anyway….for the last two IV’s I have not had a glass of wine anywhere close to the infusion, and that seems to be helping. Last night I had just a nibble of a headache, but then it was gone in a flash. If we have the headaches taken care of, I might be able to up the dosage, and then maybe even spread these out a bit. I don’t like being tied to a chair for an hour every 3 weeks with a needle in my arm. I’ve got stuff to do!!! 🙂